# SDR P5CA2018091100239

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: H29623
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LATCH NR 1 ENG RT CORE COWL PRESSURE RELIEF DOOR LATCH WORN BOTH. REMOVE DAMAGE PARTS IAW SRM 51-40-02-06-0 REV 108. INSTALL PARTS IAW SRM 51-40-02-06-0 REV 08 AND AIPC 71-11-08-51 REV35. JOB COMPLETED COND CHK NML.
